# SDR CA120618008

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Abnormal
- Location: Aux Fuel
- Part time: 255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP MOTOR WILL NOT TURN, CB TRIPPED.  REPLACED AUXILIARY FUEL PUMP.
